Show ratings & reviews for

3.5 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

64 People found this comment helpful

I am a 51 yr old female & before I was diagnosed I felt like I was 90. I shuffled, had inner & outer tremors, loss of balance, light incontinence, severe body aches & pains & was tired all the time. The meds were like a miracle. I felt like I got my life back. Almost all of the symptoms have gone away. I still feel tired a lot but mostly its because I feel better & push myself to do too much.

Most voted negative review

8 People found this comment helpful

I'VE BEEN TAKING THIS FOR THE LAST 5 WEEKS, I CAN SEE ANY CHANGE IN MY SHAKING. I AM FLOUSTRATED WITH THIS CONDITION. AND WOULG WANT TO HAVE STEM-CELL RESARCH APPROVED BY THE U.S GOV.

Shared reviews and ratings

Bonnie J | 55-64 | On medication for less than 1 month | Patient
2/29/2020
Condition: Parkinson Symptoms
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

At first it seemed to help but going into the third week I was extremely nauseous, dizzy and couldnâ??t think straight! My tremors never went away. I had to slowly go off the medication because of all the bad side effects. I had wicked eye pain and had difficulty walking. There has to be something better out there than this wicked medication!

Report this postFill 3Created with Sketch.
Natalie | 75 or over | Female | On medication for 1 to less than 2 years | Patient
2/22/2020
Condition: Parkinson's Disease
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

I am exhausted all of the time and am shaky much of the time. Also my walking is not good and I use a walker all the time. I am frustrated and have lost interest in many of the things I did before.

Report this postFill 3Created with Sketch.
Gary | 75 or over | On medication for 1 to less than 2 years | Patient
9/14/2019
Condition: Parkinson's Disease
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I started using Carbidopa-Levodopa ER 25/100 - 3 a day without side effects but also no symptom relief. Dr increased dosage to 50/200 - 2 a day which caused severe nausea all day without any relief of symptoms so I figured I hate the way it makes me feel and isnâ??t helping with symptoms so I stopped taking it. My general physician recommended a different neurological physician who prescribed NeuPro patches, started at 2 mg and increased the dosage to 3 mg and then to 4 mg which I still use. Then I decided to try carbidopa-levodopa again, I started with 25/100 2 times a day and my tremors lessened without noticeable side effects so I switched to 50/200 2 times a day and tremors stopped completely for about a month then they returned to my left hand. The Dr just upped the dosage to 3 a day but havenâ??t noticed much if any change but still do not have side effects that are caused by the Cardidopa-Levodopa.

Report this postFill 3Created with Sketch.
Gary | 75 or over | On medication for 1 to less than 2 years | Patient
9/13/2019
Condition: Parkinson Symptoms
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I started using Carbidopa-Levodopa ER 25/100 - 3 a day without side effects but also no symptom relief. Dr increased dosage to 50/200 - 2 a day which caused severe nausea all day without any relief of symptoms so I figured I hate the way it makes me feel and isnâ??t helping with symptoms so I stopped taking it. My general physician recommended a different neurological physician who prescribed NeuPro patches, started at 2 mg and increased the dosage to 3 mg and then to 4 mg which I still use. Then I decided to try carbidopa-levodopa again, I started with 25/100 2 times a day and my tremors lessened without noticeable side effects so I switched to 50/200 2 times a day and tremors stopped completely for about a month then they returned to my left hand. The Dr just upped the dosage to 3 a day but havenâ??t noticed much if any change but still do not have side effects that are caused by the Cardidopa-Levodopa.

Report this postFill 3Created with Sketch.
Rls sew | 75 or over | Male | Patient
10/22/2018
Condition: Other
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I have restless leg syndrome. I recently increased my dose of er at night and got the first nights sleep in a long time

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More